# SDR UPS96221138

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, AFTER TAKEOFF ENTIRE CREW NOTED A STRONG ODOR IN COCKPIT RESEMBLING ELECTRICAL SMOKE.   FOUND STBY ALT/AS CB POPPED, ODOR STOPPED.  DID NOT ATTEMPT TO RESET CB.     PERFORMED OPS CHK ON STBY ALT/AS IND PER MM 34-12-06 PG 501, SYS OPS CHK GOOD COULD NOT DUPLICATE.
